# SDR YEN2008F00003

- Difficulty date: June 1, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Aircraft time: 22,466 hours, 7,999 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Condition: Cracked
- Location: Hyd System
- Part time: 13,426 hours, 2,747 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 PUMP LOW PRESSURE, DECLARED EMERGENCY, MANUAL GEAR EXTENSION, NOSEWHEEL STEERING INOP.  REMOVED AND REPLACED ENG DRIVEN HYD PUMP NR 1, IAW 29-11-51-04, REMOVED AND REPLACED CASE FILTER IAW AMM 29-11-11-43 T/S IAW TSM 29-11-00-810-804, OPS CHECK OK.
